Linear almost periodic difference equations

Z. AlSharawi, J. Angelos

Research output: Contribution to journalArticle

7 Citations (Scopus)


In this paper, we define the Fourier spectrum of almost periodic sequences and discuss some of its properties. Also we investigate its role on the existence and nonexistence of almost periodic solutions of linear almost periodic difference equations on the semigroup of nonnegative integers. Some of the results provided in this paper can be considered the discrete analog of similar results in almost periodic differential equations.

Original languageEnglish
Pages (from-to)61-91
Number of pages31
JournalJournal of Computational Mathematics and Optimization
Issue number2
Publication statusPublished - May 2008


  • Almost periodic sequences
  • Fourier spectrum
  • Linear difference equations

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint Dive into the research topics of 'Linear almost periodic difference equations'. Together they form a unique fingerprint.

  • Cite this